Über raumliche Drehungen.

H. Lenz

Mathematische Annalen (1958)

  • Volume: 135, page 244-250
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lenz, H.. "Über raumliche Drehungen.." Mathematische Annalen 135 (1958): 244-250. <http://eudml.org/doc/160615>.

author = {Lenz, H.},
journal = {Mathematische Annalen},
keywords = {analytic geometry, projective geometry},
language = {ger},
pages = {244-250},
title = {Über raumliche Drehungen.},
url = {http://eudml.org/doc/160615},
volume = {135},
year = {1958},

AU - Lenz, H.
TI - Über raumliche Drehungen.
JO - Mathematische Annalen
PY - 1958
VL - 135
SP - 244
EP - 250
LA - ger
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/160615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.